MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3502375 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Insufficient Information (4580)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 57-year-old caucasian female patient underwent a primary breast augmentation with two 375cc mentor smooth round moderate plus profile saline breast prostheses and experienced bilateral ruptures post-operatively, which was diagnosed with a scan.As a result, the patient underwent explantation on (b)(6) 2026.This report is for the right side device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 04, 2026, mentor received additional information reporting that the patient's replacement device was a 350cc mentor memorygel xtra breast implant.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On march 17, 2026, mentor received additional information that the complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.In regards of the breast ultrasound, there was a 9x8mm hypoechoic masslike structure reported in the right breast at 2o'clock position 6cm nipple about the breast implant.On march 20, 2026, mentor received additional information reporting that the breast prosthesis was in fact intact when it was inspected.Coding in section h6 has been updated to reflect this additional information.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On april 10, 2026, a photo evaluation for the device was completed.Photo evaluation summary: upon visual evaluation of the image provided in the complaint no apparent damage or visual anomalies were observed.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).